MathSciNet Relay Station
MathSciNet bibliographic data
MR1851545 53C25
Boeckx, E.; Vanhecke, L. Unit tangent sphere bundles with constant scalar curvature. Czechoslovak Math. J. 51(126) (2001), no. 3, 523–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement